# SDR VNAA2014070200002

- Difficulty date: July 2, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 25,013 hours, 24,998 cycles
- System (JASC): 2760 · Drag Control System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 2393
- Condition: Failed
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLAPS FAILED ON TAKEOFF.  ACFT RETURNED TO AIRPORT LANDING WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R LT BRAKE POSITION SENSOR UNIT (BPSU).  OPS CHECKS WERE ACCOMPLISHED USING AMM.  ACFT WAS RELEASED FOR SERVICE.
